# SDR MASA200602570

- Difficulty date: November 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 13,588 hours, 11,761 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7125 MYR.  FLAPS FAIL AT ZERO DEGREES ON INITIAL DESCENT.  CONTRACT MX COMPLIED WITH THE FLAPS FAIL PROCEDURE PART A AND THE SYSTEM OP CHECKED GOOD.
